I take Dyazide on a daily basis. My blood pressure usually runs on the low side about 110/80. Upon arrival at the hospital my blood pressure was 77/67 when I was in the emergency room . I was admitted for bilateral pneumonia. I was on intravenous sodium chloride for 3 1/2 days. I have been out of the hospital for three days. I have been out of the hospital for three days. During my hospital stay they did not allow me to take the Dyazide. Since I have left the hospital, my blood has been high. The last reading today was 143/77. Is it possible for the sodium chloride IV to cause this high blood pressure? I have resumed the Dyazide on Monday. Also, I have had a localized headache above my right eye. Thank you for reading.
What are interactions of intravenous sodium chloride?
- 25 May 2017 by nreilly
- 25 May 2017
- dyazide, high blood pressure, sodium chloride, interaction, blood pressure, hospital, emergency room, medical procedures, intravenous
Added 25 May 2017:
The pneumonia is in both lungs and currently still active. I am taking Levaquin 750mg for 10 days. Thank you so much for your quick response
You had pneumonia, that's why your blood pressure was lower and now that the pneumonia is resolved you should get back to normal. That's normal to hold your BP meds especially diuretics when you are in the hospital. You need to follow up with your primary care physician regarding your blood pressure now that you are home and normalized. Unless you have heart failure or any other reason that you would be sensitive to fluids then the IV fluids they gave in the hospital have no influence on your blood pressure, it would be your the infection and the meds they gave there and the meds you take at home. Are you taking antibiotics now?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2012 • 1 answer
Posted 30 Dec 2014 • 3 answers
Posted 27 Oct 2016 • 1 answer
Posted 19 Jan 2017 • 0 answers
Posted 7 Oct 2017 • 1 answer